# SDR REXA2022072400527

- Difficulty date: July 18, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 33,234 hours, 24,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CAP ANGLE IS CORRODED FROM FS 319.00 TO FS 333.00.   RECEIVED, LOCATED, DRILLED AND DEBURRED NEW ANGLE MID CAP P/N SH670-31825-9S IN SURROUND STRUCTURE PAX DOOR, IAW CRJ900 SRM 51-40-11-001-001-A01.  INSTALLED NEW ANGLE MID CAP P/N SH670-31825-9 ON SURROUND STRUCTURE PAX DOOR, IAW CRJ900 SRM 51-41-02-001-001-A01 & 51-42-06-001-001-A01
